15 February 2002 Fundamental solutions for the Tricomi operator, II
J. Barros-Neto, I. M. Gelfand
Duke Math. J. 111(3): 561-584 (15 February 2002). DOI: 10.1215/S0012-7094-02-11137-5


In this paper we explicitly calculate fundamental solutions for the Tricomi operator, relative to an arbitrary point in the plane, and show that all such fundamental solutions originate from the hypergeometric function F(1/6,1/6;1;ζ)$ that is obtained when we look for homogeneous solutions to the reduced hyperbolic Tricomi equation.


Download Citation

J. Barros-Neto. I. M. Gelfand. "Fundamental solutions for the Tricomi operator, II." Duke Math. J. 111 (3) 561 - 584, 15 February 2002. https://doi.org/10.1215/S0012-7094-02-11137-5


Published: 15 February 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1017.35081
MathSciNet: MR1885832
Digital Object Identifier: 10.1215/S0012-7094-02-11137-5

Primary: 35M10
Secondary: 35A08

Rights: Copyright © 2002 Duke University Press

Vol.111 • No. 3 • 15 February 2002
Back to Top